RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 6, Pages 69–78 (Mi izv524)  

This article is cited in 2 scientific papers (total in 2 papers)

Gaussian integrals and spectral theory over a local field

A. N. Kochubei

Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: Vladimirov's methods for computing Gaussian integrals and constructing eigenfunctions of a fractional differentiation operator over the field of $p$-adic numbers is extended to the case of an arbitrary local field with a discrete valuation and characteristic of the residue field different from 2.

Full text: PDF file (416 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 45:3, 495–503

Bibliographic databases:

UDC: 517.948.35+513.86
MSC: 46F10, 46F12, 46S10, 47A70
Received: 28.09.1993

Citation: A. N. Kochubei, “Gaussian integrals and spectral theory over a local field”, Izv. RAN. Ser. Mat., 58:6 (1994), 69–78; Russian Acad. Sci. Izv. Math., 45:3 (1995), 495–503

Citation in format AMSBIB
\Bibitem{Koc94}
\by A.~N.~Kochubei
\paper Gaussian integrals and spectral theory over a~local field
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 6
\pages 69--78
\mathnet{http://mi.mathnet.ru/izv524}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1317209}
\zmath{https://zbmath.org/?q=an:0852.46061}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 45
\issue 3
\pages 495--503
\crossref{https://doi.org/10.1070/IM1995v045n03ABEH001668}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TW91000003}


Linking options:
  • http://mi.mathnet.ru/eng/izv524
  • http://mi.mathnet.ru/eng/izv/v58/i6/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Bikulov, I. V. Volovich, “$p$-adic Brownian motion”, Izv. Math., 61:3 (1997), 537–552  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. S. Vladimirov, “Tables of Integrals of Complex-Valued Functions of $p$-Adic Arguments”, Proc. Steklov Inst. Math., 284, suppl. 2 (2014), S1–S59  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:204
    Full text:79
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019